Analytic description of a bundle of viable trajectories of a differential system
Doklady Akademii Nauk, Tome 287 (1986) no. 5, pp. 1047-1050
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_287_5_a4,
author = {A. B. Kurzhanskii},
title = {Analytic description of a bundle of viable trajectories of a differential system},
journal = {Doklady Akademii Nauk},
pages = {1047--1050},
year = {1986},
volume = {287},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_287_5_a4/}
}
A. B. Kurzhanskii. Analytic description of a bundle of viable trajectories of a differential system. Doklady Akademii Nauk, Tome 287 (1986) no. 5, pp. 1047-1050. http://geodesic.mathdoc.fr/item/DAN_1986_287_5_a4/